# SDR IPXA2020011550914

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 55,435 hours, 18,369 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**AIR TURN BACK** AIRSPEED UNRELIABLE, SINGLE AIR DATA, RUDDER RATIO, L ENG EEC, R ENG EEC, AILERON LOCKOUT.FLUSHED PITOT STATIC SYS AS PER AMM 34-11-00 FOUND DEBRIS IN FO PITOT TUBE. ACCOMPLISHED AIR DATA SYS TEST AS PER AMM 34-12-00 OPS CHECK NORMAL.
